The strong primitive normal basis theorem

Cohen, S.D. and Huczynska, S. (2010) The strong primitive normal basis theorem. Acta Arithmetica, 143(4), pp. 299-332. (doi: 10.4064/aa143-4-1)

Full text not currently available from Enlighten.

Publisher's URL:

Item Type:Articles
Glasgow Author(s) Enlighten ID:Cohen, Professor Stephen
Authors: Cohen, S.D., and Huczynska, S.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Acta Arithmetica

University Staff: Request a correction | Enlighten Editors: Update this record